SVRA Sonoma SpeedTour **SVRA**

Sonoma Raceway, Sonoma, CA April 22 - 25, 2021

Provisional Race Schedule Track Length: 2.52 miles 3/10/21

12:00pm - 5:00pm Registration & Load-in

Thursday, April 22

7:00am - 5:00pm Registration & Load-in (cont.)

7:30am - 5:00pm Tech Inspection

7:30am - Mandatory Test Day Drivers' Mtg,

(at SVRA Tech for those who did not complete virtual mtg)

8:10am - 5:40pm TEST DAY (separate schedule on other side)

Friday, April 23

7:00am - 5:00pm Registration 7:30am - 5:00pm

Tech Inspection 7:30am MANDATORY DRIVERS' MEETING

(at SVRA Tech for those who did not complete virtual mtg) 8:00am Groups 1, 3, 4, 5b Practice 8:30am Groups 6, 12a Practice Groups 8, 12b 9:00am Practice 9:30am Group 10 Practice 10:00am Groups 5a, 7, 9, 11 Practice 10:30am Group 2 Practice 11:00am HTA Practice

11:30am Optional Testing 1 30min Trans Am

LUNCH BREAK - Enduro mtg tech room 12:00pm-1:00pm

1:00pm	Groups 1, 3, 4, 5b	Qualifying 1
1:30pm	Groups 6, 12a	Qualifying 1
2:00pm	Groups 8, 12b	Qualifying 1
2:30pm	Group 10	Qualifying 1
3:00pm	Groups 5a, 7, 9, 11	Qualifying 1
3:30pm	Group 2	Qualifying 1
4:00pm	HTA	Qualifying 1
4:30pm	Trans Am	Optional Testing 2 30min
5:00pm	End of On-Track Activi	ties

Saturday, April 24

7:30am - 3:00pm	Registration
8:00am - 11:00am	Tech Inspection
10:00am	Hagerty Cars &

Group 2 8:00am Qualifying 2 8:30am Groups 8, 12b Qualifying 2 Qualifying 2 9:00am Group 10 Groups 6, 12a Qualifying 2 9:30am Qualifying 2 10:00am HTA Groups 5a, 7, 9, 11 10:30am Qualifying 2 11:00am Groups 1, 3, 4, 5b Qualifying 2 11:30am Trans Am Practice 45 min

Caffeine Car Show

12:15pm - 1:15pm LUNCH BREAK - CAR SHOW LAPS

Saturday April 24 (cont.)

1:15pm	Group 2	Feature Race I
1:45pm	Groups 8, 12b	Feature Race 1
2:15pm	Group 10	Feature Race 1
2:45pm	Groups 6, 12a	Feature Race 1
3:15pm	HTA	Feature Race 1
3:45pm	Groups 5a, 7, 9, 11	Feature Race 1
4:15pm	Groups 1, 3, 4, 5b	Feature Race 1
4:45pm	Trans Am	Qualifying 45min

5:30pm End of On-Track Activities

Sunday, April 25

8:00am - 12noon	Registration	
8:30am - 11:00am	Technical Inspection	
8:00am	Groups 1, 3, 4, 5b	Feature Race 2
8:30am	Group 2	Feature Race 2
9:00am	Groups 6, 12a	Feature Race 2
9:30am	HTA	Feature Race 2
10:00am	Groups 5a, 7, 9, 11	Feature Race 2
10:30am	Groups 8, 12b	Feature Race 2
11:00am	Group 10	Feature Race 2

LUNCH BREAK 11:30am—12:30pm

12:30pm Trans Am Feature Race 75min

1:40pm	ALL ENDURO CARS ON GRID	70min
1:50pm – 3:00pm	ALL GROUP ENDURO	1 Pit Stop

3:00pm End of On-Track Activities

SVRA RUN GROUPS

SVRA Groups 1, 3, 4, 5b SVRA Groups 8, 12b **SVRA Group 2 SVRA Groups 5a, 7, 9, 11** SVRA Groups 6, 12a **SVRA Group 10** Trans Am HTA

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS AND FOR ALL GOLD MEDALLION CARS

*RUN GROUP COMBINATIONS ARE SUBJECT TO **CHANGE BASED ON ENTRIES**